# SDR ASAA12511044

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,433 hours, 6,345 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 353A40801
- Condition: Out Of Limits
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWERPLANT ENGINNEERING REQUEST THE APU BE REMOVED.  REMOVED APU REF M/M 49 11 00 000 802 AND T/C 78349010.  FOUND SIGMA SEAL OUT OF LIMITS.  REPLACED SIGMA SEAL REF M/M 49 15 11 400 801.  INSTALLED APU REF M/M 49 11 00 400 802 AND T/C 78349010.  LEAK AND OPS CK GOOD.
